# SDR ASAA2013121696898

- Difficulty date: December 16, 2013
- Submitted: January 9, 2014
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 3,346 hours, 1,072 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 007225
- Condition: Failed
- Location: Nr 1
- Part time: 3,621 hours, 1,158 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT,  CART VTK FOLLOWED BY MAP ILLUMINATED.  FOLLOWED QRH FOR LT FMC FAIL,  CONTINUED ON SINGLE FMC OPS.  ACFT GROUNDED. CYCLED FMC NR 1 CIRCUIT BREAKERS.  OPS CHECKED NORMAL REF FIM 34-61, TASK 836 & 801. NO FAULTS LOGGED, GROUND VERIFICATION GOOD.  REPLACED FMC NR 1. OPS TEST PASSED. SOFTWARE CROSSLOADED. IAW AMM 34-61-02-400-801.
